Follow Us

Is that "metallic taste" from coming off of medication?

Hi all! Just a quick question. I've just reduced my anxiety meds again (currently at 6mg, with goal of tapering off by Halloween) and have had a strong metallic taste in my mouth. I know some antidepressants side-effects include dry mouth and this metallic taste, but so far I've only heard that's when you start taking them. Just wondering if anyone out there who is/has tapered from antidepressants has had this symptom? If not, it's likely something else, but I thought I'd ask anyway. Thanks!
Category: Symptoms 4 years ago
PanickedPat
Asked 4 years ago

Like it on Facebook, +1 on Google, Tweet it or share this question on other bookmarking websites.


This question is not yet answered.
Please register/login to answer this question.  Click here to login

Support us By Shoping at Amazon

JOIN ANXIETY SOCIAL NET TODAY

We are a community of people struggling with mental health issues, you are not alone!

JOIN ASN NOW

 

 

featured